# SDR CALA2014072100966

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 45,510 hours, 16,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT INBD ACFT BRACKET ATTACH RIVET LOCATED BETWEEN STRINGERS 8RT & 9RT STATION 480.  COMPLIED WITH FRAME REPAIR IAW EA 5310-04716 REV G OP 2 FIG 3.  SEE ENTRIES BELOW FOR ALL WORK ACCOMPLISHED.  ESFR ENTRY COMPLIED WITH.
